Double waves for two-dimensional potential flow of gas
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 156-167
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_74_a12,
author = {V. A. Suchkov},
title = {Double waves for two-dimensional potential flow of gas},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {156--167},
year = {1966},
volume = {74},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_74_a12/}
}
V. A. Suchkov. Double waves for two-dimensional potential flow of gas. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Difference methods for solutions of problems of mathematical physics. Part 1, Tome 74 (1966), pp. 156-167. http://geodesic.mathdoc.fr/item/TM_1966_74_a12/